# SDR GTIA2014040801256

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 5,739 hours, 2,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665509
- Part serial: M8436
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR SLIDE LOW PRESSURE.  R & R SLIDE IAW AMM 25-62-44-00-012-A & 25-62-44-400-007-A.  OPS CHECKED GOOD IAW AMM 33-51-710-001-A.
